# SDR SWAA2022050292237

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCTED BETWEEN BS 907 AND BS 927 BETWEEN S-25R AND S-27R AFT POSITION AFT CARGO COMPARTMENT 2022-192854 / [01] REPLACED NEW NGLE AND FASTENER I.A.W SRM B737-700 51-40-02;SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A7221 REV-; SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] REPLACED NEW NGLE AND FASTENER I.A.W SRM B737-700 51-40-02;SRM B737-700 51-10-02 ITEM 9 AND DRAWING 147A7221 REV-; SEE INDIVIDUAL STEP SIGN OFFS BELOW CERTIFIED AS RII
